# SDR QXEA2022040800142

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,580 hours, 32,003 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY LIGHT BUTTON NOT ILLUMINATING IN THE "NORMAL" POSITION. REMOVED FROM SERVICE. RELAMPED FA EMERGENCY/NORMAL LIGHT BUTTON. NO OTHER DEFECTS. RETURNED TO SERVICE.
